# SDR CA140312002

- Difficulty date: February 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, A LOUD NOISE WAS HEARD AND POSSIBLY THE NR 1 ENGINE SHUTDOWN. ACFT RETURNED TO POINT OF ORIGIN AND MADE A SINGLE ENGINE LANDING WITHOUT INCIDENT.  NO OTHER INFORMATION IS KNOWN AT THIS TIME.
